# SDR ASAA0852692

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 13,543 hours, 3,850 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND NORMALLY.  ATTEMPTED TO EXTEND FLAPS VIA ALT EXTENSION BUT TRAILING EDGE FLAPS LOCKED OUT.  LEADING EDGE DEVICES EXTENDED NORMALLY VIA ALT EXTENSION.  MADE TRAILING EDGE FLAP UP LANDING. LANDING WEIGHT = 130 000 LBS BRAKES ON SPEED = 170 KTS.  DUE TO HISTORY REPLACED FLAP POSITION INDICATOR.  REPLACED FLAP SLAT ELECTRONICS UNIT.  OP CHECK & BITE SHOW NO ACTIVE FAULTS.  CHECKED SKEW SENSORS ALL WITHIN RANGE.  INSPECTED WIRING AT EACH SENSOR & FLAP TRANSMITTER NO FAULTS FOUND.  OLD FSEU SHOWED NO EXISTING FAULTS WHEN TESTED.
